MathSciNet Relay Station
MathSciNet bibliographic data
MR2207548 35Q40 (35B45 35J10 37L99)
Cazenave, Thierry; Weissler, Fred B. Spatial decay and time-asymptotic profiles for solutions of Schrödinger equations. Indiana Univ. Math. J. 55 (2006), no. 1, 75–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement